Posted 3/17/2010 1:50 PM (GMT -7)
I got a few funky side-effects from 6-MP. Last summer, the skin on the back of my right hand became frazzled and gnarled. My right arm looked far more tanned than my left arm. Plus I got quite a few new moles. (All gone now, I think.) As well as looking unsightly, it also itched like mad. This puzzled me for weeks, then eventually the penny dropped; I'd spent a week in August driving around a lot with my dad. Hot weather. Sun coming in on the driver's side (the right in the UK). One time we got lost, pulled over, and I sat there for 10 minutes, right arm resting on the open window, mid afternoon sun beating down on it.
My right hand/arm would never have reacted like that normally and when I did some research on Healing Well I found out that 6-MP can cause photosensitivity reactions. This is the sort of stuff that doctors don't warn you about.
I did have a bad case of warts on my hands for two years when I was a teenager, but then they disappeared and I have never suffered from warts again.